MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546600
Medical Device Problem Codes Optical Problem (3001); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to a spyscope ds and spyglass ds controller used during the same procedure.It was reported to boston scientific corporation that a spyscope ds and spyglass ds controller were used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in the biliary on (b)(6), 2020.According to the complainant, prior to the procedure and post sedation, the physician noticed that the spyscope ds and the spyglass ds controller did not provide any image.There was no diagnostic image or overlay visible.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be ok.

Brand Name
SPYSCOPE DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10191084
Report Number3005099803-2020-02471
Device Sequence Number10984519
Product Code FBN
UDI-Device Identifier08714729863236
UDI-Public08714729863236
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546600
Device Catalogue Number4660
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1